# SDR DALA2024022102451

- Difficulty date: February 18, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: PITTING CORROSION TRACES ON SPIGOT RECEPTACLE INNER BORE AT LH PYLON. C/A: REMOVED AND REPLACED LOWER SPIGOT FITTING ON PYLON LH AS PER A320 SRM 51-42-11-801, SRM 54-51-12-300-001, SRM 54-51-44-11 AND AMM54-41- 400-001-A. INSTALL SPIGOT BALL JOINT WITH COMPLISHED AMDS CARD 5450-6010-LT RII INSPECTION COMPLETE 0644429 (AE238QC) JOB COMPLETE. (LP: 0207626)
